Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Short Proof of Chebyshev's Theorem

N. Costa Pereira
The American Mathematical Monthly
Vol. 92, No. 7 (Aug. - Sep., 1985), pp. 494-495
DOI: 10.2307/2322510
Stable URL: http://www.jstor.org/stable/2322510
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
494
    494
  • Thumbnail: Page 
495
    495